# SDR DALA2018062904273

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 36,048 hours, 18,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY IAW MM 33-50. OP CHECKED GOOD.
